MathSciNet Relay Station
MathSciNet bibliographic data
MR441125 81.34
Jaulent, M.; Jean, C. The inverse problem for the one-dimensional Schrödinger equation with an energy-dependent potential. I. Ann. Inst. H. Poincaré Sect. A (N.S.) 25 (1976), no. 2, 105–118.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement